Skip to Accessibility Tools Skip to Content Skip to Footer

Changing Meds

I was first on Keytruda and a Chemo for 15 treatments. Two CT scans done after the third and sixth treatment showed the tumor shrunk but after the 15 treatment and another CT the tumor grew a some. So as of last week 8/08/18 I started on a Chemo pill twice a day. I’m feeling bad have nausea diarrhea and fatigue. I’ve committed a few times. I was so lucky with my first treatment I never had nausea or bathroom issues. This is going to be very difficult. Nurse practitioner gave me anti-nausea and diarrhea prescriptions. I tried to tough it out the first couple of days but after going out to dinner with my hubby last night And vomiting outside of the restaurant I took a nausea pill today. It did help some. I’m so tired and down right now but I’m trying to get adjusted to the new meds. I will have another scan in three months.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The LungCancer.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

  • glr9029
    9 months ago

    My husband has also had recent med changes. It seems you just get adjusted and then have to change to another med. stay strong, you’re not alone. Thankful for options.

  • Margot moderator
    10 months ago

    We’re here for you @mb57 thank you for sharing this update. Glad to hear that the nurse practitioner gave you some options for the nausea and diarrhea. I hope they will continue to help and that the next scan goes well. Do continue to post updates for us if you’d like to we’re thinking of you! Best, Margot, LungCancer.net Team

  • Poll